# SDR GUUA07270212

- Difficulty date: July 16, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 12,631 hours, 15,218 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Rivet
- Part number: MS20426AD
- Condition: Leaking
- Part time: 12,631 hours, 15,218 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RIVET TOP OF LEFT WINGINSTALLED CLICK PATCH
